Dans le présent article il est démontré que si
In this paper it is proved that if
@article{AIF_1975__25_2_235_0, author = {Valdivia, Manuel}, title = {On $B_r$-completeness}, journal = {Annales de l'Institut Fourier}, pages = {235--248}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {25}, number = {2}, year = {1975}, doi = {10.5802/aif.564}, mrnumber = {53 #3634}, zbl = {0301.46004}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.564/} }
Valdivia, Manuel. On $B_r$-completeness. Annales de l'Institut Fourier, Tome 25 (1975) no. 2, pp. 235-248. doi : 10.5802/aif.564. https://www.numdam.org/articles/10.5802/aif.564/
[1] Eléments de Mathématiques, Livre V : Espaces vectoriels topologiques, (Ch. III, Ch. IV, Ch. V), Paris, (1964).
,[2] Réseaux dans les espaces linéaires à semi-normes, Mém. Soc. Royale des Sc. de Liège, 5e, série, XVIII, 2, (1969). | Zbl
,[3] Sur les espaces de Montel metrizables, C.R. Acad. Sci. Paris, 238, (1954), 194-195. | Zbl
,[4] Sur les propriétés de permanence de certains espaces vectoriels topologiques, Ann. Soc. Polon. Math., 25 (1952), 50-55. | Zbl
,[5] Topological Vector Spaces I, Berlin-Heidelberg-New York, Springer (1969). | Zbl
,[6] Über die Vollstandigkeit einer Klasse lokalconveser Räume, Math. Nachr. Z., 52, (1950), 627-630. | Zbl
,[7] Introduction to the theory of Bases, Berlin-Heidelberg-New York, Springer (1969). | Zbl
,[8] Completeness and the open mapping theorem, Bull. Soc. Math. France., 86 (1958), 41-47. | Numdam | Zbl
,[9] A class of bornological barrelled spaces which are not ultrabornological, Math. Ann., 194 (1971), 43-51. | Zbl
,[10] Some examples on quasi-barrelled spaces, Ann. Inst. Fourier, 22 (1972), 21-26. | EuDML | Numdam | Zbl
,[11] On nonbornological barrelled spaces, Ann. Inst. Fourier, 22 (1972), 27-30. | EuDML | Numdam | Zbl
,[12] On countable strict inductive limits, Manuscripta Mat., 11 (1971), 339-343. | EuDML | Zbl
,[13] A hereditary property in locally convex spaces, Ann. Inst. Fourier, 21 (1971), 1-2. | EuDML | Numdam | Zbl
,[14] Absolutely convex sets in barrelled spaces, Ann. Inst. Fourier, 21 (1971), 3-13. | EuDML | Numdam | Zbl
,[15] The space of distributions Dʹ (Ω) is not Br-complete, Math. Ann., 211 (1974), 145-149. | EuDML | Zbl
,- Solutions of D. A. Raikov's problems in the theory of topological vector spaces, Russian Journal of Mathematical Physics, Volume 15 (2008) no. 4, pp. 522-529 | DOI:10.1134/s1061920808040092 | Zbl:1190.46002
- Countable direct sums of Banach spaces, Mathematische Nachrichten, Volume 141 (1989), pp. 73-79 | DOI:10.1002/mana.19891410110 | Zbl:0683.46009
- References, Barrelled Locally Convex Spaces, Volume 131 (1987), p. 484 | DOI:10.1016/s0304-0208(08)71679-7
- (F)-spaces and strict (LF)-spaces, Mathematische Zeitschrift, Volume 195 (1987), pp. 345-364 | DOI:10.1007/bf01161761 | Zbl:0628.46001
- Über Folgenkonvergenz in lokalkonvexen Räumen, Mathematische Nachrichten, Volume 129 (1986), pp. 219-234 | DOI:10.1002/mana.19861290120 | Zbl:0611.46002
- La représentation coadjointe du groupe affine, Annales de l'Institut Fourier, Volume 28 (1978) no. 1, pp. 207-237 | DOI:10.5802/aif.686 | Zbl:0499.22022
- On the space
, Archiv der Mathematik, Volume 30 (1978), pp. 516-522 | DOI:10.1007/bf01226094 | Zbl:0395.46036 - The space
is not -complete, Annales de l'Institut Fourier, Volume 27 (1977) no. 4, pp. 29-43 | DOI:10.5802/aif.671 | Zbl:0361.46005
Cité par 8 documents. Sources : Crossref, zbMATH